# SDR CALA2025070806337

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 176A3005U7
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND AT RIB FIXED LEADING EDGE (FRONT VERTICAL STABILIZER RIB MATTING SURFACE TO THE VERTICAL FIN, 321A,  AFT SEAL).   REMOVED AND REPLACED FRONT VERTICAL STABILIZER RIB FIXED LEADING EDGE IN REF TO B737 SRM 51-40-02-0G-0 AND 176A3001.
